# SDR JJBA20130609027

- Difficulty date: June 9, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 31,454 hours, 43,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE CREW REPORTED THAT THE 2ND FLOOR EMERGENCY LIGHT WAS INOPERATIVE.  MX REPLACED THE PS4 BATTERY.
